| Model Number |
110-390 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Granuloma (1876); Seroma (2069)
| Date of Event |
07/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of seroma-late and granuloma are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, seroma-late, granuloma.
Event or Problem Description
Patient reported left side "rupture".Healthcare professional reported "ruptured intestinal fluid and prosthesis on both sides during the preoperative examination" and "was found to be cd30 negative in the examination conducted after collecting intestinal fluid during surgery", "many lymphocytes", "vague granuloma".Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: opening on posterior and underweight.A visual and microscopic analysis was performed which identified: sharp opening on posterior and crease fold.A dimension measurement in the shell was performed which identify the thickness within specification.Base on the device analysis the final assessment is: a sharp opening on posterior assessed as an unidentified (tear) opening.
Event or Problem Description